# SDR 2015FA0000391

- Difficulty date: July 21, 2015
- Submitted: August 21, 2015
- Operation: General aviation
- Aircraft: N236SC
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: 07SC078
- Aircraft time: 456 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 456 hours
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Hose
- Condition: Backed Out
- Location: Eng Coolant
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: A

## Discrepancy

ENGINE OVERHEATED APPARENTLY DUE TO LACK OF COOLANT.  HEADS ON ENGINE ARE WATER COOLED.  ORIGINAL COOLANT OVERFLOW BOTTLE MOUNTED ON FIREWALL HAS HOSE FROM COOLANT EXPANSION TANK ENTERING TOP OF OVERFLOW BOTTLE.  HOSE WAS NOT SUBMERGED INTO COOLANT, THEREFORE, COOLANT COULD BE EXPELLED FROM ENGINE INTO OVERFLOW BOTTLE, BUT OVERFLOW BOTTLE COULD NOT SERVICE COOLANT BACK INTO ENGINE ON COOL DOWN.
